Klawonn, Axel:
An optimal Preconditioner for a Class of Saddle Point Problems with a Penalty Term
1998
In: SIAM J. Sci. Comput., Heft 19(2), pp. 540-552, Abstract and Article
Artikel/Aufsatz in Zeitschrift / Fach: Mathematik
Titel:
An optimal Preconditioner for a Class of Saddle Point Problems with a Penalty Term
Autor(in):
Klawonn, Axel im Online-Personal- und -Vorlesungsverzeichnis LSF anzeigen
Erscheinungsjahr:
1998
Erschienen in:
SIAM J. Sci. Comput., Heft 19(2), pp. 540-552, Abstract and Article